# SDR SWAA2025081504800

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 42,279 hours, 19,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOPERATIVE.  FOUND BATTERY DISCONNECTED.  RECONNECTED BATTERY AND OPS CHECKED GOOD IAW AMM 33-55-00.
